{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602008037044081   Reference number:68A0055208

On cumulative collapse of cavitation cavities.

キャビ弊ーション気泡の累積的消滅につて
Author (1):
Material:
Issue: 68-FE-2  Page: 1-9  Publication year: 1968
JST Material Number: A0478B  CODEN: ASMSA   Document type: Proceedings
Article type: 原著論文  Country of issue: United States (USA) 
Terms in the title (2):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page